# SDR REXA2013101702105

- Difficulty date: October 17, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 14,046 hours, 8,753 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON LOWER L/E PANELS CHAFED MID AND INBD PANELS BLENDED CHAFE ON LT AILERON LOWER L/E PANELS AND IS IN LIMITS IAW EA CRJ 957-02015.
